The numerical solution of a nonlinear hypersingular boundary integral equation

M. Ganesh, Olaf Steinbach

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)267-280
JournalJournal of computational and applied mathematics
Volume131
Issue number1-2
Publication statusPublished - 2001

Cite this

The numerical solution of a nonlinear hypersingular boundary integral equation. / Ganesh, M.; Steinbach, Olaf.

In: Journal of computational and applied mathematics, Vol. 131, No. 1-2, 2001, p. 267-280.

Research output: Contribution to journalArticleResearchpeer-review

@article{8038b7e0765c48f4ba7a3f112ec4322f,
title = "The numerical solution of a nonlinear hypersingular boundary integral equation",
author = "M. Ganesh and Olaf Steinbach",
year = "2001",
language = "English",
volume = "131",
pages = "267--280",
journal = "Journal of computational and applied mathematics",
issn = "0377-0427",
publisher = "Elsevier B.V.",
number = "1-2",

}

TY - JOUR

T1 - The numerical solution of a nonlinear hypersingular boundary integral equation

AU - Ganesh, M.

AU - Steinbach, Olaf

PY - 2001

Y1 - 2001

M3 - Article

VL - 131

SP - 267

EP - 280

JO - Journal of computational and applied mathematics

JF - Journal of computational and applied mathematics

SN - 0377-0427

IS - 1-2

ER -